Show simple item record

dc.contributor.authorPeron, T K D
dc.contributor.authorComin, C H
dc.contributor.authorAmancio, D R
dc.contributor.authorCosta, L da F.
dc.contributor.authorRodrigues, F A
dc.contributor.authorKurths, Jurgen
dc.date.accessioned2016-01-14T11:55:03Z
dc.date.available2016-01-14T11:55:03Z
dc.date.issued2014-11-27
dc.identifier.citationPeron , T K D , Comin , C H , Amancio , D R , Costa , L D F , Rodrigues , F A & Kurths , J 2014 , ' Correlations between climate network and relief data ' , Nonlinear Processes in Geophysics , vol. 21 , no. 6 , pp. 1127-1132 . https://doi.org/10.5194/npg-21-1127-2014en
dc.identifier.issn1023-5809
dc.identifier.otherPURE: 61468200
dc.identifier.otherPURE UUID: 042a8c84-925a-4a87-8cb8-b9d882f4b179
dc.identifier.otherScopus: 84916598110
dc.identifier.urihttp://hdl.handle.net/2164/5393
dc.format.extent6
dc.language.isoeng
dc.relation.ispartofNonlinear Processes in Geophysicsen
dc.rightsThis is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. http://creativecommons.org/licenses/by/3.0/en
dc.subjectQC Physicsen
dc.subject.lccQCen
dc.titleCorrelations between climate network and relief dataen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Physicsen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.5194/npg-21-1127-2014


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record